RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 5, Pages 655–664 (Mi mz4991)  

Generalized Bezier Transformation

Yu. I. Volkov

V. Vinnichenko Kirovohrad State Pedagogical University

Abstract: The properties of the generalized Bezier transformation and its application to the approximation of functions and the construction of curves are studied. The multidimensional version of this transformation is also considered.

Keywords: Bezier transformation, Bezier function, Bezier curve, Bernstein polynomial, convex function, Stirling number, modulus of continuity.

DOI: https://doi.org/10.4213/mzm4991

Full text: PDF file (445 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:5, 669–678

Bibliographic databases:

Document Type: Article
UDC: 517.51
Received: 14.05.2008
Revised: 27.01.2014

Citation: Yu. I. Volkov, “Generalized Bezier Transformation”, Mat. Zametki, 97:5 (2015), 655–664; Math. Notes, 97:5 (2015), 669–678

Citation in format AMSBIB
\Bibitem{Vol15}
\by Yu.~I.~Volkov
\paper Generalized Bezier Transformation
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 5
\pages 655--664
\mathnet{http://mi.mathnet.ru/mz4991}
\crossref{https://doi.org/10.4213/mzm4991}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3550052}
\elib{http://elibrary.ru/item.asp?id=23421554}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 5
\pages 669--678
\crossref{https://doi.org/10.1134/S0001434615050028}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000357050200002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84933565984}


Linking options:
  • http://mi.mathnet.ru/eng/mz4991
  • https://doi.org/10.4213/mzm4991
  • http://mi.mathnet.ru/eng/mz/v97/i5/p655

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:155
    Full text:8
    References:20
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019